# SDR AALA202302061483

- Difficulty date: February 2, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737823
- Aircraft serial: 33247
- Aircraft time: 19,640 hours, 8,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Broken
- Location: Zone 200 -
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN ABOVE FORWARD RIGHT ENTRY DOOR BROKEN. REMOVED AND REPLACED EXIT SIGN LIGHT ASSEMBLY ABOVE RIGHT FORWARD ENTRY DOOR.
